# SDR SWAA2020030542179

- Difficulty date: March 1, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR CUT OUT UPPER FWD STUB FRAME HAS A POSSIBLE CRACK JUST ABOVE UPPER HINGE CUTOUT         REMOVED & REPLACED R-1 DOOR CUTOUT UPPER FWD STUB FRAME & DEPRESSOR IAW SRM 51-40-02-04-0, 51-40-05-0G-0, & DWG 141A8370 SHT 9 REV -
